Exponential functionals of Brownian motion and disordered systems

Alain Comtet 1, Cecile Monthus 1, Marc Yor 2

Journal of Applied Probability 35 (1998) 255-271

The paper deals with exponential functionals of the linear Brownian motion which arise in different contexts such as continuous time finance models and one-dimensional disordered models. We study some properties of these exponential functionals in relation with the problem of a particle coupled to a heat bath in a Wiener potential. Explicit expressions for the distribution of the free energy are presented.

  • 1. Laboratoire de Physique Théorique et Modèles Statistiques (LPTMS),
    CNRS : UMR8626 – Université Paris XI – Paris Sud
  • 2. Laboratoire de Probabilités et Modèles Aléatoires (LPMA),
    CNRS : UMR7599 – Université Paris VI – Pierre et Marie Curie – Université Paris VII – Paris Diderot
Retour en haut